MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, PRECISION LED LIGHT SOURCE; LIGHT SOURCE, FIBEROPTIC, ROUTINE

STRYKER ENDOSCOPY-SAN JOSE PKG, PRECISION LED LIGHT SOURCE; LIGHT SOURCE, FIBEROPTIC, ROUTINE
Model Number 0220220000
Medical Device Problem Code Electrostatic Discharge (2149)
Health Effect - Clinical Codes Electric Shock (2554); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the user was shocked.Please note, it was confirmed that there were no adverse consequences and no medical intervention required.
 
Additional Manufacturer Narrative
The product was returned for investigation and the reported failure mode was not confirmed.Alleged failure: customer was shocked when camera cord and light cord were pulled out at the same time, visual inspection: there were no external observances.The manufacturer's warranty seal is intact.Functional inspection: the unit functioned properly with no observances.A known, functional light cable was used alongside the complaint unit.White light was present and the light intensity was able to adjust accordingly.The light cable was pulled out with the light source responding appropriately with no observances.The precision light source unit was tested along with the 1488 camera control unit (s/n: (b)(6), that was sent in as a complaint with the light source.Different, known, functional camera heads, couplers, light cables, scopes, and accessories were also included in the testing at different locations.No issues were observed or felt when the camera heads were unplugged along with the light cables, from the light source and ccu.The light source was tested for proper grounding and the unit passed both the hi- pot and biotech tests (see attached test report).It is difficult to determine the root cause of the issue observed at the account since we are unable to replicate the problem in-house.Possible root causes could be electrical static discharge.The failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
PKG, PRECISION LED LIGHT SOURCE
Common Device Name
LIGHT SOURCE, FIBEROPTIC, ROUTINE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
hannah stalnaker
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key12824741
Report Number0002936485-2021-00632
Device Sequence Number13891001
Product Code FCW
UDI-Device Identifier07613327051322
UDI-Public07613327051322
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K082813
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0220220000
Device Catalogue Number0220220000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/04/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/20/2021
Supplement Date Received by Manufacturer10/20/2021
Initial Report FDA Received Date11/16/2021
Supplement Report FDA Received Date01/12/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown